Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2259
Título: Intramural Hematoma of the Esophagus After Thrombolysis for Ischemic Stroke
Autor: Silva, MJ
Saiote, J
Salvado, V
Paiva Nunes, A
Duarte, P
Palavras-chave: HSAC GAS
Esophageal Diseases/chemically induced
Fibrinolytic Agents/adverse effects
Gastrointestinal Hemorrhage/chemically induced
Hematoma/chemically induced
Stroke/drug therapy
Thrombolytic Therapy/adverse effects
Tissue Plasminogen Activator/adverse effects
HSJ MED
HSJ UCV
Data: 2015
Editora: Elsevier
Citação: Am J Emerg Med. 2015 Mar;33(3):481.e1-2
Resumo: Intramural dissecting hematoma is an unusual esophageal condition with a threatening presentation but excellent prognosis when managed conservatively.We report the case of an 88-year-old woman who developed an intramural hematoma of the esophagus after intravenous thrombolysis for an acute ischemic stroke. Before thrombolysis, nasogastric intubation was attempted unsuccessfully. She was kept on nil by mouth, intravenous hydration, proton pump inhibitor, antiemetics,and an antibiotic initiated 2 days before for periodontal disease. The esophageal hematoma regressed, and she resumed oral diet asymptomatically.To our knowledge, this is the first report of this type of lesion after thrombolysis for an ischemic stroke. A brief discussion and literature review are presented.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2259
Aparece nas colecções:GAS - Artigos
MED - Artigos
UCV - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
AJEM 2015.pdf231,18 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.